# SDR ASAA2016040216191

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,549 hours, 10,981 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0511911
- Condition: Failed
- Location: Cabin Pressure
- Part time: 42,424 hours, 13,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL250 AUTO FAIL ILLUMINATED ALONG WITH ALTN. RAN QRH OPS NORMAL. GROUNDED - YES. ACCOMPLISHED BITE OF NR 1 AND NR 2 DIGITAL CABIN PRESSURE CONTROLLERS IAW FIM 21-31, TASK 801.  NR 2 CABIN PRESSURE CONTROLLER SHOWS CODE 050. ACCOMPLISHED FIM 21-31, TASK 824 FOR CABIN PRESSURE CONTROLLER FAIL, FAULT.  FOUND COPPER TAPE ON FRONT FACE OF CONTROLLER COMPROMISED IAW FIM 21-31, TASK 824, STEP E.1.  R & R NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-01.  OPS CHECK NORMAL.  DEFECT CLEARED.
